ISSN:
 1937-1632

eISSN:
 1937-1179

All Issues

Volume 12, 2019

Volume 11, 2018

Volume 10, 2017

Volume 9, 2016

Volume 8, 2015

Volume 7, 2014

Volume 6, 2013

Volume 5, 2012

Volume 4, 2011

Volume 3, 2010

Volume 2, 2009

Volume 1, 2008

Discrete & Continuous Dynamical Systems - S

June 2009 , Volume 2 , Issue 2

Select all articles

Export/Reference:

Preface
Ayşe Şahin, Ilie Ugarcovici and Marian Gidea
2009, 2(2): i-ii doi: 10.3934/dcdss.2009.2.2i +[Abstract](849) +[PDF](49.0KB)
Measured topological orbit and Kakutani equivalence
Andres del Junco, Daniel J. Rudolph and Benjamin Weiss
2009, 2(2): 221-238 doi: 10.3934/dcdss.2009.2.221 +[Abstract](983) +[PDF](232.2KB)
An example of Kakutani equivalent and strong orbit equivalent substitution systems that are not conjugate
Brett M. Werner
2009, 2(2): 239-249 doi: 10.3934/dcdss.2009.2.239 +[Abstract](838) +[PDF](187.3KB)
An Ambrose-Kakutani representation theorem for countable-to-1 semiflows
David M. McClendon
2009, 2(2): 251-268 doi: 10.3934/dcdss.2009.2.251 +[Abstract](738) +[PDF](241.3KB)
Limited scope adic transformations
Sarah Bailey Frick
2009, 2(2): 269-285 doi: 10.3934/dcdss.2009.2.269 +[Abstract](804) +[PDF](237.7KB)
Heaviness in symbolic dynamics: Substitution and Sturmian systems
David Ralston
2009, 2(2): 287-300 doi: 10.3934/dcdss.2009.2.287 +[Abstract](920) +[PDF](201.9KB)
A note on universality in multidimensional symbolic dynamics
Michael Hochman
2009, 2(2): 301-314 doi: 10.3934/dcdss.2009.2.301 +[Abstract](1191) +[PDF](191.9KB)
An application of topological multiple recurrence to tiling
Rafael De La Llave and A. Windsor
2009, 2(2): 315-324 doi: 10.3934/dcdss.2009.2.315 +[Abstract](936) +[PDF](225.3KB)
The modulated ergodic Hilbert transform
Doǧan Çömez
2009, 2(2): 325-336 doi: 10.3934/dcdss.2009.2.325 +[Abstract](836) +[PDF](241.9KB)
Ultrametric logarithm laws I
J. S. Athreya, Anish Ghosh and Amritanshu Prasad
2009, 2(2): 337-348 doi: 10.3934/dcdss.2009.2.337 +[Abstract](1387) +[PDF](206.0KB)
Note on homology of expanding foliations
Radu Saghin
2009, 2(2): 349-360 doi: 10.3934/dcdss.2009.2.349 +[Abstract](787) +[PDF](164.5KB)
Generating forms for exact volume-preserving maps
H. E. Lomelí and J. D. Meiss
2009, 2(2): 361-377 doi: 10.3934/dcdss.2009.2.361 +[Abstract](865) +[PDF](241.8KB)
Hyperbolicity for symmetric periodic orbits in the isosceles three body problem
Daniel Offin and Hildeberto Cabral
2009, 2(2): 379-392 doi: 10.3934/dcdss.2009.2.379 +[Abstract](1250) +[PDF](205.8KB)
Obstruction argument for transition chains of tori interspersed with gaps
Marian Gidea and Clark Robinson
2009, 2(2): 393-416 doi: 10.3934/dcdss.2009.2.393 +[Abstract](809) +[PDF](335.3KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]